# SDR 2005FA0000937

- Difficulty date: May 2, 2005
- Submitted: July 6, 2005
- Operation: General aviation
- Aircraft: N26DL
- Make and model: Cessna A185F
- Aircraft serial: 18502287
- Engine: Cont IO520*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Part number: 0512128
- Condition: Broken
- Location: Control Cable
- Part time: 2,230 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE FLAPS FELT FUNNY AND THAT THEY MADE A GRINDING NOISE.  INSPECTION OF FLAP SYSTEM FOUND PULLEY BRACKET FOR LT FLAP EXTEND CABLE HAD BROKEN AT 2 OF THE 4 MOUNTING SCREW TABS.
